Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 17.06.2011
From: lisa

Subject: Cimizia side effects!!

Hi everyone
I think a couple of people are on Cimizia on this forum..For the last week or so l have had a runny/stuffy nose. Yuk!!
Its like l have a permanent cold but in June!!
Not sure if this is a side effect but lam sure l have read somewhere about sinus problems with cimizia.
reply | back to forum

Date: 17.06.2011
From: bsk

Subject: Re: Cimizia side effects!!

Hi lisa, I am cimzia but haven't heard about sinus problems. I've not been well but my gp says it is a virus, gastric flu or something similar.
I've been told to always get a blood test if you are not well as your white cell count can go down temporarily and you need to stop the cimzia for a while. hope this helps.
reply | back to forum

Date: 18.06.2011
From: lisa

Subject: Re: Cimizia side effects!!

Thanks Bsk
I will see how l go over the next few days.
Hope your feeling better soon..
reply | back to forum

Date: 18.06.2011
From: cookie

Subject: Re: Cimizia side effects!!

Hi lisa no side effects like that hon but am getting itchy dry skin on my arms especially and "bee" sting lumps around my injection sites for a couple of days after x
reply | back to forum

Date: 18.06.2011
From: bsk

Subject: Re: Cimizia side effects!!

I get that too Cookie!
reply | back to forum

Date: 18.06.2011
From: cookie

Subject: Re: Cimizia side effects!!

They drive me mad bsk lolx
reply | back to forum

Date: 19.06.2011
From: bsk

Subject: Re: Cimizia side effects!!

me too. Dr gave me some really good ointment called epaderm. Also, stuff to put in the bath etc. it helps. Have you tried all that stuff?
xx
reply | back to forum

Date: 20.06.2011
From: cookie

Subject: Re: Cimizia side effects!!

No but will give it a go thanks hon
reply | back to forum

Date: 21.06.2011
From: bsk

Subject: Re: Cimizia side effects!!

Worth getting on prescription I think.
hope it helps.
xx
reply | back to forum

Date: 21.06.2011
From: marlene

Subject: Re: Cimizia side effects!!

Epaderm is a good all rounder for all skin conditions, yes try to get on prescription as the large pot is not cheap between 10-12.Take Care.
reply | back to forum

Date: 21.06.2011
From: cookie

Subject: Re: Cimizia side effects!!

Thanks x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board